Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 858 to 917 of 1762

858
L-2-contraction for shock waves of scalar viscous conservation laws

Kang, Moon-Jinresearcher; Vasseur, Alexis F., ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, v.34, no.1, pp.139 - 156, 2017-01

859
L-2-type contraction for shocks of scalar viscous conservation laws with strictly convex flux

Kang, Moon-Jinresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.145, pp.1 - 43, 2021-01

860
l-Adic etale cohomology of Shimura varieties of Hodge type with non-trivial coefficients

Hamacher, Paul; Kim, Wansuresearcher, MATHEMATISCHE ANNALEN, v.375, no.3-4, pp.973 - 1044, 2019-12

861
L-P error estimates and superconvergence for covolume or finite volume element methods

Chou, SH; Kwak, Do Youngresearcher; Li, O, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.19, no.4, pp.463 - 486, 2003-07

862
l-RANKS OF CLASS GROUPS OF FUNCTION FIELDS

Bae, Sung-Hanresearcher; Jung, Hwanyup, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.49, no.1, pp.49 - 67, 2012-01

863
Laces: A generalisation of braids

Fenn, R; Jin, Gyo Taekresearcher; Rimanyi, R, OSAKA JOURNAL OF MATHEMATICS, v.38, no.2, pp.251 - 269, 2001-06

864
Lagrangian torus fibration of quintic Calabi-Yau hypersurfaces III: Symplectic topological SYZ mirror construction for general quintics

Ruan, Wei Dongresearcher, JOURNAL OF DIFFERENTIAL GEOMETRY, v.63, no.2, pp.171 - 229, 2003-02

865
Lagrangian Torus Fibrations of Quintic Calabi-Yau Hypersurfaces II: Technical results on gradient flow construction

Ruan, Wei Dongresearcher, JOURNAL OF SYMPLECTIC GEOMETRY , v.1, no.3, pp.435 - 522, 2002-05

866
Langlands Programme

Ja Kyung Kooresearcher, 대한수학회논문집, v.5, no.2, pp.31 - 43, 1990-10

867
Large Cliques in Hypergraphs with Forbidden Substructures

Holmsen, Andreas F.researcher, COMBINATORICA, v.40, no.4, pp.527 - 537, 2020-08

868
Large deviations for affine diffusion processes on R-+(m) x R-n

Kang, Wan-Moresearcher; Kang, Chulmin, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.124, no.6, pp.2188 - 2227, 2014-06

869
Large deviations in multifactor portfolio credit risk

Glasserman, P; Kang, Wanmoresearcher; Shahabuddin, P, MATHEMATICAL FINANCE, v.17, no.3, pp.345 - 379, 2007-07

870
Lattice paths and positive trigonometric sums

Ismail, MEH; Kim, Dongsuresearcher; Stanton, D, CONSTRUCTIVE APPROXIMATION, v.15, no.1, pp.69 - 81, 1999

871
LAYER POTENTIAL TECHNIQUES IN SPECTRAL ANALYSIS. PART I: COMPLETE ASYMPTOTIC EXPANSIONS FOR EIGENVALUES OF THE LAPLACIAN IN DOMAINS WITH SMALL INCLUSIONS

Ammari, H; Kang, H; Lim, Mikyoungresearcher; Zribi, H, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.362, no.6, pp.2901 - 2922, 2010-06

872
Learning dispatching rules using random forest in flexible job shop scheduling problems

Jun, Sungbum; Lee, Seokcheon; Chun, Hyonhoresearcher, INTERNATIONAL JOURNAL OF PRODUCTION RESEARCH, v.57, no.10, pp.3290 - 3310, 2019-05

873
Least square-collocation Approximations for Diffusion Equations with Random Initial Data

Ha-Jine Kimn; Y.H. Kwon.; Choi, UJinresearcher, COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, v.6, no.1, pp.47 - 54, 1991

874
Least squares regularized method for one-dimensional source inverse heat conduction problem

Wu, Ziku; Li, Fule; Kwak, Do Youngresearcher, Jisuan Wuli/Chinese Journal of Computational Physics, v.33, no.1, pp.49 - 56, 2016-01

875
Least squares regularized method for one-dimensional source inverse heat conduction problem

Wu, Ziku; Li, Fule; Kwak, Do Youngresearcher, Jisuan Wuli/Chinese Journal of Computational Physics, v.33, no.1, pp.49 - 56, 2016-01

876
Least-squares mixed method for second-order elliptic problems

Kim, Y; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.115, no.2-3, pp.89 - 100, 2000-10

877
Legendrian surgery is not category-preserving for tight contact structures

Kim, Jin-Hongresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.13, pp.557 - 563, 2004-06

878
LEVY-KHINTCHINE RANDOM MATRICES AND THE POISSON WEIGHTED INFINITE SKELETON TREE

Jung, Paul Heajoonresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.370, no.1, pp.641 - 668, 2018-01

879
Likelihood-based Inference with Missing Data Under Missing-at-Random

Yang, Shu; Kim, Jae Kwangresearcher, SCANDINAVIAN JOURNAL OF STATISTICS, v.43, no.2, pp.436 - 454, 2016-06

880
Limit properties of continuous self-exciting processes

Kim, Gunhee; Choe, Geon Horesearcher, STATISTICS & PROBABILITY LETTERS, v.155, pp.108558, 2019-12

881
Limits of canonical forms on towers of Riemann surfaces

Baik, Hyungryulresearcher; Shokrieh, Farbod; Wu Chenxi, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.2020, no.764, pp.287 - 304, 2020-07

882
Linear convergence of Tatonnement in a Bertrand oligopoly

Gallego, G; Huh, WT; Kang, Wanmoresearcher; Phillips, R, COMPUTATIONAL SCIENCE AND ITS APPLICATIONS - ICCSA 2006, PT 3 BOOK SERIES: LECTURE NOTES IN COMPUTER SCIENCE, v.3982, pp.822 - 831, 2006

883
Linear embeddings of semialgebraic G-spaces

Park, DH; Suh, Dong Youpresearcher, MATHEMATISCHE ZEITSCHRIFT, v.242, no.4, pp.725 - 742, 2002-05

884
Link diagrams realizing prescribed subdiagram partitions

Jin, Gyo Taekresearcher; JUNG HOON LEE, KOBE JOURNAL OF MATHEMATICS, v.18, no.2, pp.199 - 202, 2001-12

885
LINKS WITH NON-TRIVIAL ALEXANDER POLYNOMIAL WHICH ARE TOPOLOGICALLY CONCORDANT TO THE HOPF LINK

Kim, Min Hoon; Krcatovich, David; Park, Junghwanresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.371, no.8, pp.5379 - 5400, 2019-04

886
Local analysis of frame multiresolution analysis with a general dilation matrix

Kim, Hong-Ohresearcher; Kim, RAE-YOUNG; Lim, JAE-KUN, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.67, no.2, pp.285 - 295, 2003-04

887
Local deformed semicircle law and complete delocalization for Wigner matrices with random potential

Lee, JiOonresearcher; Schnelli, Kevin, JOURNAL OF MATHEMATICAL PHYSICS, v.54, no.10, 2013-10

888
Local Harmonic B(z) Algorithm With Domain Decomposition in MREIT: Computer Simulation Study

Seo, Jin Keun; Kim, Sung Wan; Kim, Sungwhan; Liu, Ji Jun; Woo, Eung Je; Jeon, Kiwan; Lee, Chang-Ockresearcher, IEEE TRANSACTIONS ON MEDICAL IMAGING, v.27, no.12, pp.1754 - 1761, 2008-12

889
LOCAL INTEGRABILITY OF CR-HYPERSURFACES

Kwon, Kil Hyunresearcher; SONG, BC, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.44, no.3, pp.375 - 380, 1991-12

890
LOCAL ISOGENY THEOREM FOR DRINFELD MODULES WITH NONINTEGRAL INVARIANTS

Bae, Sung-Hanresearcher; KANG, PL, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.119, no.1, pp.19 - 25, 1993-09

891
Local law and Tracy-Widom limit for sparse random matrices

Lee, Ji Oonresearcher; Schnelli, Kevin, PROBABILITY THEORY AND RELATED FIELDS, v.171, no.1-2, pp.543 - 616, 2018-06

892
LOCAL LAW AND TRACY-WIDOM LIMIT FOR SPARSE SAMPLE COVARIANCE MATRICES

Hwang, Jong Yun; Lee, Ji Oonresearcher; Schnelli, Kevin, ANNALS OF APPLIED PROBABILITY, v.29, no.5, pp.3006 - 3036, 2019-10

893
Local universal lifting spaces of mod l Galois representations

Choi, Suh Hyunresearcher, JOURNAL OF NUMBER THEORY, v.176, pp.113 - 148, 2017-07

894
Locally Conservative Immersed Finite Element Method for Elliptic Interface Problems

Jo, Gwanghyun; Kwak, Do Youngresearcher; Lee, Young-Ju, JOURNAL OF SCIENTIFIC COMPUTING, v.87, no.2, 2021-05

895
LOG MINIMAL MODEL PROGRAM FOR THE MODULI SPACE OF STABLE CURVES OF GENUS THREE

Hyeon, Donghoon; Lee, Yongnamresearcher, MATHEMATICAL RESEARCH LETTERS, v.17, no.4, pp.625 - 636, 2010-07

896
Lower bounds to Helly numbers of line transversals to disjoint congruent balls

Cheong, Otfriedresearcher; Goaoc, Xavier; Holmsen, Andreasresearcher, ISRAEL JOURNAL OF MATHEMATICS, v.190, no.1, pp.213 - 228, 2012-08

897
M-harmonic functions with M-harmonic square

Kim, Hong-Ohresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.53, no.1, pp.123 - 129, 1996

898
M-SUBSPACES OF X-LAMBDA

Kim, Hong Ohresearcher; KWON, EG, ILLINOIS JOURNAL OF MATHEMATICS, v.37, no.4, pp.575 - 588, 1993-01

899
Macroscopic and edge behavior of a planar jellium

Chafai, Djalil; Garcia-Zelada, David; Jung, Paulresearcher, JOURNAL OF MATHEMATICAL PHYSICS, v.61, no.3, 2020-03

900
Majority colourings of digraphs

Kreutzer, S; Oum, SIresearcher; Seymour, P; van der Zypen, D; Wood, DR, ELECTRONIC JOURNAL OF COMBINATORICS, v.24, no.2, 2017-05

901
Malaria predictions based on seasonal climate forecasts in South Africa: A time series distributed lag nonlinear model

Kim, Yoonhee; Ratnam, J. V.; Doi, Takeshi; Morioka, Yushi; Behera, Swadhin; Tsuzuki, Ataru; Minakawa, Noboru; et al, SCIENTIFIC REPORTS, v.9, 2019-11

902
Manifolds satisfying simple product tube formulas

U JIN CHOIresearcher; SUNGYUN LEEresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.6, no.1, pp.55 - 59, 1991-04

903
Markov-bernstein type inequalities for polynomials

K. H. KWONresearcher; D. W. LEE, 대한수학회보, v.36, no.1, pp.63 - 78, 1999-06

904
Mathematical Modeling of Rayleigh Fading Channels Based on Finite State Markov Chains

Park, Jae-Man; Hwang, Gang-Ukresearcher, IEEE COMMUNICATIONS LETTERS, v.13, no.10, pp.764 - 766, 2009-10

905
Maximal functions of plurisubharmonic functions

Kim, Hong Ohresearcher, Tsukuba Journal of Mathematics, v.16, no.0, pp.0 - 0, 1992-01

906
Maximal operators concerning the differentiability of functions

하영화; 곽도영researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.1, pp.159 - 166, 1989-01

907
Maximal tubes under the deformations of 3-dimensional hyperbolic cone-manifolds

Choi, Suhyoungresearcher; Lee, Jungkeun, SIBERIAN MATHEMATICAL JOURNAL, v.47, no.5, pp.955 - 974, 2006-09

908
MAXIMUM HYPERGRAPHS WITHOUT REGULAR SUBGRAPHS

Kim, Jaehoonresearcher; Kostochka, Alexandr V., DISCUSSIONES MATHEMATICAE GRAPH THEORY, v.34, no.1, pp.151 - 166, 2014

909
Maximum throughput analysis of finite switch with correlated destinations

Hwang, Gang Ukresearcher; Choi, Bong Dae, ELECTRONICS LETTERS, v.34, no.12, pp.1197 - 1198, 1998-06

910
Mean convergence of extended Lagrange interpolation for exponential weights

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, ACTA APPLICANDAE MATHEMATICAE, v.76, pp.17 - 36, 2003-03

911
Mean convergence of Hermite-Fejer and Hermite interpolation for Freud weights

Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.99, no.1-2, pp.219 - 238, 1998-11

912
Mean convergence of orthogonal series for Erdos weight

Kwon, Kil Hyunresearcher, International Journal of Applied Mathematics, v.1, no.0, pp.549 - 574, 1999-06

913
Mean ergodic theorem and multiplicative cocycles

최건호researcher, 대한수학회보, v.33, no.1, pp.57 - 64, 1996-06

914
Measures of maximal relative entropy

Petersen, K; Quas, A; Shin, Sujinresearcher, ERGODIC THEORY AND DYNAMICAL SYSTEMS, v.23, pp.207 - 223, 2003-02

915
Measures that maximize weighted entropy for factor maps between subshifts of finite type

Shin, Sujinresearcher, ERGODIC THEORY AND DYNAMICAL SYSTEMS, v.21, pp.1249 - 1272, 2001-08

916
Measuring Discrimination in South Korea: Underestimating the Prevalence of Discriminatory Experiences among Female and Less Educated Workers?

Kim, Seung-Sup; Chung, Yeonseungresearcher; Subramanian, S. V.; Williams, David R., PLOS ONE, v.7, no.3, 2012-03

917
Measuring Large Optical Transmission Matrices of Disordered Media

Yu, Hyeonseung; Hillman, Timothy R.; Choi, Wonshik; Lee, Ji Oonresearcher; Feld, Michael S.; Dasari, Ramachandra R.; Park, YongKeunresearcher, PHYSICAL REVIEW LETTERS, v.111, no.15, 2013-10

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0